# SDR SWIA200210503

- Difficulty date: January 2, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 8,000 hours, 11,463 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE GOT FLAP WARNING ASYMMETRY ASSOCIATED WITH CONTROL FAULT AND ADVANCED SWS.  FLAP PAIR LIGHT BARS ON OUTBOARD PAIR SHOW ASYMMETRY WARNING, ONLY ONE LIGHT SEGMENT.  THERE WERE NO CONTROL PROBLEMS OR ROLL TENDENCIES.  PERFORMED SYSTEM SELF-DIAG TEST USING VERSION II ANNUNCIATOR FOUND OUTBOARD EXTEND SOLENOID TO BE STUCK OPEN.  CHECKED ACTUATORS IAW 27-50-00.  NO FAULTS FOUND.  REMOVED AND REPLACED FCU IAW MM 27-50-06.  CLEARED FAULT.  OPS CHECK GOOD.  P/N:  347200-1001, S/N OFF:  0222.
